# SDR ASAA2020052832764

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,951 hours, 13,029 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Valve
- Part number: 3404002030
- Part serial: YT1352229
- Condition: Leaking
- Location: Oil System
- Part time: 39,702 hours, 13,410 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DUE TO RECENT REPORT OF 7 QUARTS OIL ADD TO THE NR 2 ENGINE WHILE THE A/C IS IN STORAGE.  IT IS SUSPECTED THAT THE ENGINE MAY BE OVER-SERVICED DUE TO A LEAKING ANTI-LEAK VALVE AND LUBE UNIT SCAVENGE ABILITY.  GROUNDED - YES. REMOVED AND REPLACED OIL ANTI-LEAK VALVE REF AMM 79-21-09 ON NR 2 ENGINE.  LEAK CHECK GOOD.
